# SDR CA970527006

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Switch
- Part number: 1003810061
- Condition: Malfunctioned
- Location: Mlg
- Part time: 6,536 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED THE LANDING GEAR HANDLE LIGHTS REMAIN ON IN THE UP POSITION.  INVESTIGATION FOUND A DEFECTIVE RIGHT LANDING GEAR UPLOCK SWITCH.  A CONTINUITY CHECK FOUND HIGH RESISTANCE.  SWITCH REPLACED.
